# SDR MWEA020438

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 43,150 hours, 44,075 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 5912995504
- Condition: Damaged
- Location: Rh Fwd Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT HAS DAMAGE IN THE UPPER CENTER PORTION OF THE DOOR FRAME OUTBOARD OF THE LATCH BAR.  --  INSTALLED FASTENERS AND REPAIR DOUBLER.
